Alert archive / Missouri / Frost Advisories in 2011

Frost Advisory 1, NWS Kansas City, MO

May 2, 201120 counties in Missouri; Atchison County, Doniphan County, Kansas

NWS Kansas City, MO issued this frost advisory at May 2, 2011, 2:52 PM CDT for 20 counties in Missouri; Atchison County, Doniphan County, Kansas. It took effect at May 3, 2011, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 2:52 PM CDT (19:52 UTC)
In effect from
May 3, 2011, 3:00 AM CDT
Expired
May 3, 2011, 8:00 AM CDT
In force
5 hr
Issued by
NWS Kansas City, MO
All 22 counties

Atchison County, KS, Doniphan County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Linn County, MO, Livingston County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -183 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2164 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
-183 m²/s²
0-3 km storm-relative helicity
-140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WWUS73 KEAX 021952
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
252 PM CDT MON MAY 2 2011

...AREAS OF FROST EXPECTED TONIGHT AND TUESDAY MORNING...

HIGH PRESSURE WILL BUILD INTO THE REGION OVERNIGHT...RESULTING IN
MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS. THIS WILL BE FAVORABLE FOR
FROST FORMATION LATE TONIGHT AND EARLY TUESDAY.

KSZ025-102-MOZ001>008-011>017-020>024-030600-
/O.NEW.KEAX.FR.Y.0001.110503T0800Z-110503T1300Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-
SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...
POLO...CHILLICOTHE...BROOKFIELD
252 PM CDT MON MAY 2 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
CDT TUESDAY. 

* TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35
  DEGREES.

* IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A
  THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HAWBLITZEL
3 follow-up statements
341 
WWUS73 KEAX 030314
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1014 PM CDT MON MAY 2 2011

...AREAS OF FROST EXPECTED TONIGHT AND TUESDAY MORNING...

HIGH PRESSURE WILL BUILD INTO THE REGION OVERNIGHT...RESULTING IN
MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS. THIS WILL BE FAVORABLE
FOR FROST FORMATION LATE TONIGHT AND EARLY TUESDAY.

KSZ025-102-MOZ001>008-011>017-020>024-031115-
/O.CON.KEAX.FR.Y.0001.110503T0800Z-110503T1300Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-
SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...
POLO...CHILLICOTHE...BROOKFIELD
1014 PM CDT MON MAY 2 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY.

* TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35
  DEGREES...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 AND 8 AM.

* IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE 
  A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BOOKBINDER
891 
WWUS73 KEAX 030815
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
315 AM CDT TUE MAY 3 2011

...AREAS OF FROST EXPECTED THIS MORNING AND WEDNESDAY MORNING...

AREAS OF FROST ARE EXPECTED IN NORTHERN MISSOURI AND NORTHEAST KANSAS
THIS MORNING AND CENTRAL MISSOURI MISSOURI TOMORROW MORNING. SURFACE
HIGH PRESSURE WILL SLOWLY DRIFT ACROSS THE REGION BRINGING CLEAR
SKIES AND LIGHT WINDS...WHICH WILL LEAD TO CONDITIONS AND
FROST...ESPECIALLY IN LOW LYING AREAS.

MOZ007-008-016-017-024-031615-
/O.NEW.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/
/O.CON.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/
PUTNAM-SCHUYLER-SULLIVAN-ADAIR-LINN MO-
INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING...
MILAN...GREEN CITY...KIRKSVILLE...BROOKFIELD
315 AM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
CDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT
THIS MORNING. 

* TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 
  AND 35 DEGREES...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 
  AND 8 AM. 

* IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE 
  A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED

$$

MOZ025-032-033-039-040-045-046-031615-
/O.NEW.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/
MACON-CHARITON-RANDOLPH-SALINE-HOWARD-PETTIS-COOPER-
INCLUDING THE CITIES OF...MACON...LA PLATA...SALISBURY...
KEYTESVILLE...MOBERLY...MARSHALL...FAYETTE...NEW FRANKLIN...
SEDALIA...BOONVILLE
315 AM CDT TUE MAY 3 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
CDT WEDNESDAY. 

* TEMPERATURE: OVERNIGHT LOWS WILL RANGE FROM 32 AND 35 DEGREES.

* IMPACTS: AREAS OF FROST IN LOW LYING AREAS MAY THREATEN TENDER
  VEGETATION IF LEFT UNPROTECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ025-102-MOZ001>006-011>015-020>023-031300-
/O.CON.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...
TRENTON...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...CHILLICOTHE
315 AM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 
  AND 35 DEGREES...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 
  AND 8 AM. 

* IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE 
  A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
521 
WWUS73 KEAX 031258
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 AM CDT TUE MAY 3 2011

...AREAS OF FROST EXPECTED THIS MORNING AND WEDNESDAY MORNING...

AREAS OF FROST WILL DISSIPATE SOON THIS MORNING...BUT IS EXPECTED
TO REDEVELOP ACROSS CENTRAL MISSOURI MISSOURI WEDNESDAY MORNING.
SURFACE HIGH PRESSURE WILL SLOWLY DRIFT ACROSS THE REGION BRINGING
CLEAR SKIES AND LIGHT WINDS...WHICH WILL LEAD TO CONDITIONS AND
FROST...ESPECIALLY IN LOW LYING AREAS.

MOZ007-008-016-017-024-032100-
/O.EXP.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/
/O.CON.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/
PUTNAM-SCHUYLER-SULLIVAN-ADAIR-LINN MO-
INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING...
MILAN...GREEN CITY...KIRKSVILLE...BROOKFIELD
758 AM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. 



* TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35
  DEGREES WEDNESDAY MORNING...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3
  AND 8 AM.

* IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE 
  A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ025-102-MOZ001>006-011>015-020>023-031400-
/O.EXP.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...
TRENTON...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...CHILLICOTHE
758 AM CDT TUE MAY 3 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 



* TEMPERATURE: TEMPERATURES WILL RISE ABOVE THE FREEZING MARK BY MID-
  MORNING...ALLOWING ANY FROST THAT FORMED OVERNIGHT TO DISSIPATE.

* IMPACTS: THE RISK OF DAMAGING TENDER VEGETATION WILL DIMINISH SOON
  AS THE SUN CONTINUES TO WARM THE LOW LEVEL ATMOSPHERE.



$$

MOZ025-032-033-039-040-045-046-032100-
/O.CON.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/
MACON-CHARITON-RANDOLPH-SALINE-HOWARD-PETTIS-COOPER-
INCLUDING THE CITIES OF...MACON...LA PLATA...SALISBURY...
KEYTESVILLE...MOBERLY...MARSHALL...FAYETTE...NEW FRANKLIN...
SEDALIA...BOONVILLE
758 AM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY. 

* TEMPERATURE: OVERNIGHT LOWS WILL RANGE FROM 32 AND 35 DEGREES.

* IMPACTS: AREAS OF FROST IN LOW LYING AREAS MAY THREATEN TENDER 
  VEGETATION IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SF

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at May 2, 12:29 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 2, 12:29 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 PM CDT MON MAY 2 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

SHORT TERM (TODAY THROUGH TUESDAY)...
JUST A FEW LINGERING MIDDLE LEVEL CLOUDS IN EXTREME SOUTHERN CWA
REMAIN IN THE WAKE OF FRONTAL BOUNDARY THAT MOVED THROUGH OVER THE
WEEKEND. UPPER TROUGH AXIS IN NORTHERN PLAINS WILL DRIFT TO THE
SOUTHEAST OVER THE GREAT LAKES AND DRAG 850 MB COLDER AIR DOWN INTO
THE UPPER MISSISSIPPI VALLEY...THEREFORE SURFACE TEMPS WILL BE THE
CHALLENGE FOR THE SHORT TERM. BY EVENING WINDS WILL BE VERY LIGHT AS
SURFACE GRADIENT BECOMES NIL UNDER SURFACE HIGH...ALONG WITH CLEAR
SKIES...WILL SEE SOME PATCHY FROST IN NORTHERN ZONES TONIGHT. WILL
JUST MENTION THIS IN THE FORECAST AND WILL NOT ISSUE A FROST
ADVISORY BUT THE DAY SHIFT WILL RE-EVALUATE.

ON TUESDAY...SURFACE HIGH REMAINS OVER THE AREA SO WE SHOULD SEE
PLENTY OF SUN AND LIGHT NORTHWEST WIND...THE 850 MB TEMPS REMAIN
AROUND ZERO TO AROUND MINUS 2 DEG C OVER NORTHERN MISSOURI SO THE
SURFACE TEMPERATURES WILL ONLY BE AROUND 5 OR SO DEGREES WARMER THAN
TODAY. SURFACE HIGH WILL SLOWLY DRIFT SOUTH AND EAST
OVERNIGHT...WILL HAVE TO MONITOR FOR POSSIBLE FROST TUESDAY NIGHT AS
WELL.

MEDIUM RANGE (WEDNESDAY THROUGH SUNDAY)...

UPPER RIDGE AXIS EDGES OUT OF CENTRAL PLAINS ON WEDNESDAY AND MOVES
JUST EAST OF THE CWA BY THURSDAY MORNING. RETURN LOW LEVEL SOUTHERLY
FLOW WILL PULL A SURFACE WARM FRONT THROUGH THE AREA AND ALONG WITH
IT SOME INCREASE IS MOISTURE AS EARLY AS LATE WEDNESDAY NIGHT.
FAIRLY DEEP UPPER LOW OVER WINNIPEG USHERS A TROUGH AXIS THROUGH THE
CENTRAL US AND BECOMES SOMEWHAT NEGATIVELY TILTED ON THURSDAY. THIS
MAY FAVOR THE NAM WHICH IS SOMEWHAT SLOWER THAN ECMWF. MEANWHILE THE
GFS DOES NOT DEVELOP THE SYSTEM DEEPLY INTO THE CENTRAL PLAINS SO
THAT SOLUTION KEEPS PRECIP NORTH AND MOVING PROGRESSIVELY EAST. WILL
LEAN TOWARDS THE NAM AT THIS TIME AND GO WITH CHANCE POPS ON WED
NIGHT AND THURSDAY. AFTER THAT...FLOW BECOMES SIGNIFICANTLY MORE
ZONAL AND SO TIMING OF SHORTWAVES EMBEDDED WILL BE DIFFICULT.
HOWEVER...IT IS LIKELY THAT ANOTHER WEAK WAVE WILL TRAVERSE THE AREA
AS EARLY AS LATE FRIDAY NIGHT IN THE HIGH SPEED UPPER FLOW.
TEMPERATURES WILL MODERATE BY THE END OF THE WEEK INTO THE 70S.

ADOLPHSON

&&

.AVIATION...

WITH HIGH PRESSURE BUILDING IN FROM THE NORTHWEST...WINDS WILL REMAIN
LIGHT FROM THE NORTH...AND CONDITIONS WILL REMAIN VFR. ONE EXCEPTION
MAY BE LIGHT FOG AROUND SUNRISE AT RIVER VALLEY LOCATIONS SUCH AS
STJ. AT THIS TIME...LOW LEVEL MOISTURE LOOKS TO BE LOW ENOUGH SO THAT
BR DOES NOT APPEAR WARRANTED.

HAWBLITZEL

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 2, 1:00 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT MON MAY 2 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
100 PM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FROST ARE POSSIBLE LATE TONIGHT AND EARLY TUESDAY MORNING
AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S UNDER CLEAR SKIES
AND LIGHT WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND
THURSDAY...AS WELL AS SATURDAY AND SUNDAY. THE CHANCES FOR ANY
SEVERE THUNDERSTORMS APPEAR LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HAWBLITZEL

Nearby

Frost Advisories in Missouri, 2011Frost Advisories in Kansas, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.